# SDR AALA20100122TUL05

- Difficulty date: January 22, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PULLEY BRACKET SUPPORT CASTING CRACKED ON FORWARD WING SPAR.  REMOVED CASTING PER SRM 51-01.
